# SDR DALA2017041302983

- Difficulty date: April 12, 2017
- Submitted: April 13, 2017
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 77,503 hours, 59,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RAMP CHECK,  COCKPIT OVERHEAD EMERGENCY LIGHT ON DIM WITH SWITCH ON OR OFF POSITION.  REPLACED POWER SUPPLY IAW WDM 33-51-12.
